# SDR IPXA2022051682164

- Difficulty date: April 26, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 35,575 hours, 24,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Part number: 146N10094
- Part serial: NA
- Condition: Discovered
- Location: Sta1360 S25r-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4 DURING ACCOMPLISHMENT OF EO B757-5310-73926-A FOUND EXISTING REPAIR AT STA 1360 S25R-27R REPAIRED PER UPS EO B757-5310-24845-C, UPS RCD 255645, AND VT MAE EA 757-5360-27-A2908 REV-
